Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/71629
DC FieldValueLanguage
dc.contributor.authorChien, C.S.en_US
dc.contributor.authorKuo, Y.J.en_US
dc.contributor.authorMei, Z.en_US
dc.date1998zh_TW
dc.date.accessioned2014-06-11T06:02:08Z-
dc.date.available2014-06-11T06:02:08Z-
dc.identifier.issn0044-2275zh_TW
dc.identifier.urihttp://hdl.handle.net/11455/71629-
dc.description.abstractWe study symmetries in the von Karman equations with simply supported boundary conditions on rectangular domains. By embedding this fourth order plate problem into a space of periodic functions, we obtain hidden symmetries and scaling properties in its solution manifold. These properties are exploited ibr efficient numerical approximation of the solution branches at the bifurcation points, and are demonstrated with numerical examples.en_US
dc.language.isoen_USzh_TW
dc.relationZeitschrift Fur Angewandte Mathematik Und Physiken_US
dc.relation.ispartofseriesZeitschrift Fur Angewandte Mathematik Und Physik, Volume 49, Issue 5, Page(s) 710-729.en_US
dc.relation.urihttp://dx.doi.org/10.1007/s000330050117en_US
dc.subjectvon Karman equationsen_US
dc.subjectbifurcationsen_US
dc.subjectsymmetriesen_US
dc.subjectscaling lawsen_US
dc.subjectcentralen_US
dc.subjectdifference approximationsen_US
dc.subjectvonkarman equationsen_US
dc.subjectboundary-conditionsen_US
dc.subjectbifurcationen_US
dc.subjectgenericityen_US
dc.titleSymmetry and scaling properties of the von Karman equationsen_US
dc.typeJournal Articlezh_TW
dc.identifier.doi10.1007/s000330050117zh_TW
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeJournal Article-
item.cerifentitytypePublications-
item.fulltextno fulltext-
item.languageiso639-1en_US-
item.grantfulltextnone-
Appears in Collections:期刊論文
Show simple item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.